Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/195315
Title: Системы нелинейных дифференциальных уравнений дробного порядка в весовых пространствах непрерывных функций
Authors: Марзан, Сергей Андреевич
Issue Date: 2004
Publisher: Минск : БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2004. - № 1. – С. 63-67.
Abstract: A system of nonlinear equations of fractional order containing the Riemann - Liouville fractional derivative, is considered on a finite interval of the real axis in a weighted space of continuous functions. The equivalence of the Cauchy-type problem for such a system and of a system of nonlinear Volterra integral equations is established, and the existence and uniqueness of its solution is proved. The corresponding assertions for a system of ordinary differential equations are presented.
URI: http://elib.bsu.by/handle/123456789/195315
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:2004, №1 (январь)

Files in This Item:
File Description SizeFormat 
63-67.pdf2,98 MBAdobe PDFView/Open
Show full item record Google Scholar


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.